MathSciNet Relay Station
MathSciNet bibliographic data
MR2113670 (2005i:53025) 53C12 (57R30)
Alexandrino, Marcos M. Singular Riemannian foliations with sections. Illinois J. Math. 48 (2004), no. 4, 1163–1182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement